For the last two mouths I've had dizziness and have been light headed. A couple of times even head spins. Do'es anybody have any Ideas of what this is and what I can do?
This is a question you need to ask your doctor. It could be a number of things. Usually when experiencing vertigo (spinning) a doctor will check for inner ear disturbances, since the inner ear greatly affects equalibrium. If there is an inner ear problem they will want to find out the cause and perhaps prescribe you antivert, which is an anti-vertigo medication. It could also be heart-related, have you been checking your blood pressure? Blood pressure and certain heart rythms can cause vertigo, dizziness. You need to see your doctor ASAP so he can run tests to find out the underlying problem. Some tests that may be run are blood tests, urinalysis, Cat scan, ekg, cardiogram, and test the inner ear. Your blood pressure may be spiking or dropping, please see your doctor. (+ info
Okay, so here's what's going on.
FOr about a week or so I've been extremely dizzy. I have changed my diet and started exercising regularly, but I put off the exercise machine for a bit because I noticed when I would workout, I'd become extremely dizzy to the point where I could stand up.
This dizziness or vertigo lasts pretty much all day, but worsens when I leave the house. I'm fine driving, but when I get to school or work, It gets really bad. My hands start sweating and I feel like I'm gonna pass out, like I just want to run out of the room.
I've looked into a few things, and even went to the doctor, he gave me an antihistimine and told me to come back in 15 days if it still is happening. Frankly, 15 days is quite a stretch with this condition and I don't know what I should do.
that might be virtigo!!!i had that last year, but now its gone.
but you should go to the doctor and have a check up (+ info
Why is it that alot of times when I stand up I suddenly get really dizzy? Then I start seeing black dots and I sometimes fall over because I cant think. It feels like I get kind of like a quick headache. It happens when Im yawning or sometimes when Im running or walking. Is it a way to get it to stop.
go to your GP you maybe suffering from epilepsy or lacking in irion (+ info
What is the problem when your feeling dizzy and everything around you seems to move like a bad made movie that stops-between-every-movement, like in staccato or whatever it's called, I don't know. Well, everything around you is not flowing, it's moving in staccato, really creepy actually. I'd be glad for an answer. Thank you!
Oh, and there's no pain, yet anyway...
Thank you all for your lovely answers, and because all of you seems to answer the same thing (except for you with the drugs...I don't do that crap) I believe you're right! So, thank you!
The medical diagnosis for this dizziness is usually 'labrynthitis' ... it's an inflammation of the inner ear, which some people get when they've had a bad cold, but a few people (me included) occasionally get due to a 'twist' in both the outer ear canal and the inner ear canal. If you start vomiting or fall down, go to the ER for treatment ASAP! (+ info
How long to take stemetil for dizziness and what do if dizziness reappeare when the drug is discontinued?
I have dizziness taking stemetil for about 3 months. Dizziness reappears when I stop taking stemetil.
Now what to do for that.
See your GP.
Stemitil is an ante-emetic. (+ info
Any natural remedies for headaches and dizziness?
I am a fairly healthy person, blood pressure and iron levels are good. Lately (the past week and a half) I've been having lots fo dizziness and some headaches. My chiropracter hasn't been able to figure out what's causing it yet. Though it could be related to allergies and quitting smoking (smoke free for 3 weeks now). Does anyone have suggestions for natural remedies to dizziness especially?
Hi! Your crown chakra is either being used too much or not enough or you are experiencing "Symptoms of ascension". Mother earth is involved in an energy shift and we're all a part of it. Many, many people have these same complaints and often have other "Symptoms of Ascension ". They visit the Dr. The Dr. runs tests and finds nothing wrong with them. Most likely not a serious thing and should go away. To balance your crown chakras, you can use color therapy. For this, wear the color purple or violet or blue (any shade from royal-navy). Aromatherapy: use fragrances of lavender, clary sage (very strong oil, though, frankincense, tea tree or chamomile. you can also meditate with a clear quartz crystal, amethyst or lapis lazuli. Good luck! Please click on these links. They describe the symptoms of Ascension (+ info
What could be the cause of bad dizziness and hot flashes?
For the past few days I've had terrible dizziness and hot flashes. The dizziness gets so bad that I'm scared to carry my 4 month old around for fear that I will fall over or drop her. The hot flashes are pretty much constant, I have them all day and they just come and go, they get the worst when I'm walking around. What could be the cause of these?
Kelsey, the dizziness could be the result of an inner ear issue. It is called vertigo and it can be treated naturally. It is a result of crystals blocking the canal in the ear.
But if you are experiencing hot flashes with dizziness it could be a blood pressure issue.
I would find a physician that can do a full evaluation of your estrogen, progesterone, testosterone, t3, t3, TSH, cortisol levels along with a full physical. Hormones fluctuations can cause interesting things too. (+ info
How to deal with the dizziness and nausea that occurs after hemodialysis?
My father has been on Hemodialysis for over 1 month and he is still plagued with sever dizziness and nausea. So much so that he doesn't know if he wants to continue on dialysis. Is there anything that I can do to help with this? Is there anything that can help alliviate these side effects? Any help would be greatly appreciated. Thanks!
Chris you really need to talk to your Dads dialysis team there are many reasons why he might be feeling sick after dialysis but it sounds like he might be getting to much fluids taken off. He can try getting less off for a couple of times.
I have been on dialysis for almost 3 years and I remember that first year as the ruffest ever in my life! Im glad I continued.
You can go to a couple of websites like Davita.com and ihatedialysis.com for lots of information.
Try to learn what his numbers should be each week they will change as he gets to feeling better. But some stay the same ALL THE TIME!
Good Luck. (+ info
What sickness is associated with dizziness and back of the neck pain?
I have been feeling this pressure at the back of my neck lately that usually never goes away unless I drink a pain reliever. Im also feeling dizziness at times. I will see my doctor in a couple of days about this condition, but I would like to hear your opinion first. Is there anyone that could help me figure this out. Thanks!
im sure u have a high blood pressure, just check it wt your doctor thats a sign already of a bp problem, nothing to worry theres a lot of medication to treat your problem. welcome to the club. (+ info
How to reduce the dizziness when switching between glasses and contacts?
I usually wear contacts throughout the day, but the optometrist says it's better to wear glasses at home to let the eyes rest. When I first put on the glasses, it took me couple of days before the dizziness disappears. I've been wearing glasses for the past two days. Today when I switched from glasses to contacts, I'm experiencing the same kind of dizziness as I had before. Is there a way to ease the transition?
Hmm i had the same problem, my doctor helped me fixing:
- Changed my glasses' lenses. Doctor increased the number.
(like 3.5 for contact, 4.0 for glasses)
- I have 0.25 of astigmatism, so I dont give extra money to buy toric contacts but my glasses' lens were also with astigmatism fix. doctor gave a glasses lens without astigmatism.
- AND NEVER FORGET TO CLEAN YOUR GLASSES LENS even the smallest particul on it may cause this problem...
- Consider buying a new glasses which's lens closer to your eyes.
- Wait 5 min before wearing other one (glasses to contacts or via verca)...
THESE HELPED ME SO MUCH I HOPE HELPS ALSO YOU! (sorry for english ; ) ) (+ info
We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.